default search action
"Permissible growth rates for Birkhoff type universal harmonic functions."
David H. Armitage (2005)
- David H. Armitage:
Permissible growth rates for Birkhoff type universal harmonic functions. J. Approx. Theory 136(2): 230-243 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.